# SDR DALA2016120109428

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT. CRACKED INNER PAN ON BEAM 5 STA Y= 370 AND 426 AT FWD CARGO DOOR INNER STRUCTURE. CRACK ON PAN STA Y=426 WAS REPAIRED PER SRM 52-03 D FIG 8 AND CRACK ON PAN STA Y=370 WAS REPAIRED PER ETI-88-16-444 REV ORIGINAL AND ERA 551769-14 REV ORIGINAL.
